Napredna pretraga

Pregled bibliografske jedinice broj: 266591

Solitary pulmonary hematoma-unusual complication of thrombolytic treatment


Hauser, Goran; Tomulić, Vjekoslav; Jakljević, Tomislav; Zaputović, Luka
Solitary pulmonary hematoma-unusual complication of thrombolytic treatment // Wiener Klinische Wochenschrift, 118 (2006), 9-10; 265-265 doi:10.1007/s00508-006-0600-7 (podatak o recenziji nije dostupan, prikaz slučaja, stručni)


Naslov
Solitary pulmonary hematoma-unusual complication of thrombolytic treatment

Autori
Hauser, Goran ; Tomulić, Vjekoslav ; Jakljević, Tomislav ; Zaputović, Luka

Izvornik
Wiener Klinische Wochenschrift (0043-5325) 118 (2006), 9-10; 265-265

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, prikaz slučaja, stručni

Ključne riječi
Acute myocardial infarction; thrombolytic treatment; complications; bleeding; pulmonary haematoma

Sažetak
A 76 year-old man with COPD was addmited to our coronary care unit because of ST elevation myocrdial infarction. It was diagnosed by a combination of typical history, clinical features and electrocardiographic changes (ishemic lesion of the inferoposterior wall of the left ventricul) [1]. On addmision cardiac biochemical markers were within normal limits. There were no relative or absolute contraindications for thromolytic therapy [2]. Intravenous therapy with streptokinase, 1.5 million IU over 60 minutes was administered, followed by low molecular weight heparin and aspirin. Chest pain resolved and ECG showed regression of ST segment elevation, with frequent ventricular premature beats ; cardiac markers peaked 8 hours after streptokinase administration. Forty-eight hours after streptokinase administration hemoptysis occured, next day followed by profuse hemoptoa with significant decrease in blood pressure (85/40 mmHg), tachycardia (120/min) and rise of body temperature to 38.2 º ; C. Control blood count showed decrease of hemoglobin level from initial 122 to 87 g/L, hematocrit from initial 0.36 to 0.20. A control chest radiogram showed a large localized region of opacification (9x7 cm) in the upper right lung lobe, suggesting pulmonary hematoma. Anticoagulant and antiplatel therapy was discontinued and correction of consequent anemia with transfusion of erythrocyts was carried out. Further diagnostic studies such as control chest radiogram, bronchoscopy, bronchoalveolar lavage (BAL), Ziehl-Nielsen stainig, Lowenstein sputum cultures and chest CT, excluded bronchopneumonia, malignancy, bronchiectatic disease, active pulmonary tuberculosis and confirmed pulmonary hematoma. On the second day hemoptoa stopped. The patient was discharged and in stable condition on follow-up. A control chest radiogram six months later showed coplete resolution of hematoma.

Izvorni jezik
Engleski

Znanstvena područja
Kliničke medicinske znanosti



POVEZANOST RADA


Projekt / tema
0062015

Ustanove
Medicinski fakultet, Rijeka

Časopis indeksira:


  • Current Contents Connect (CCC)
  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus
  • MEDLINE


Uključenost u ostale bibliografske baze podataka:


  • BIOSIS Previews (Biological Abstracts)
  • EMBASE (Excerpta Medica)
  • MEDLINE


Citati